Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Approximate integration formulas for certain spherically symmetric regions

Authors: A. H. Stroud and Don Secrest
Journal: Math. Comp. 17 (1963), 105-135
MSC: Primary 65.55
MathSciNet review: 0161473
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society